# SDR JGVR20201111002

- Difficulty date: November 11, 2020
- Submitted: November 11, 2020
- Operation: Air carrier
- Filed by: Duncan Aviation Inc, repair station JGVR194F
- Aircraft: N369QS
- Make and model: Cessna 680A
- Aircraft serial: 6800081
- Aircraft time: 11,178 hours, 7,457 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Spar Cap
- Condition: Corroded
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORRODED AREA ON LT SPAR CAP EXTRUSION OF THE VERTICAL STABILIZER REAR SPAR.  REMOVED RIVET OR ACCESS, MECHANICALLY BLENDED CORRODED AREA, PERFORMED NDT AND REPORTED FOR REPAIR DISPOSITION.  CLEANED, TREATED, AND PRIMED REPAIR AREA AND INSTALLED NEW RIVET, PER TEXTRON REPAIR MEMO.
